# SDR FDKA2008122500323

- Difficulty date: December 25, 2008
- Submitted: December 28, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 14,801 hours, 14,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6193 PWM-JFK.  MAIN DOOR HARD TO OPEN.  MX LUBED DOOR ROLLERS AND SEAL OPS CHECK GOOD.
